# SDR NACA20090001

- Difficulty date: February 16, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 64,104 hours, 47,599 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1629
- Condition: Erratic
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70KTS FOR ERRATIC FIRST OFFICER AIRSPEED INDICATOR.  REPLACED AIRSPEED INDICATOR AND TESTED.
